# SDR DALA2023100408184

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 142,824 hours, 21,112 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 2L DOOR SLIDE LIGHT INTERMITTENT. CORRECTIVE ACTION: REPLACED DOOR SLIDE LIGHT ALL OPS OK IAW B767-300 AMM 52-72. (4301800)
